MIA cover

Mathematical Inequalities & Applications

Volume: 15

Year: 2012


Issue: 2 (April, 2012)
Article number / DOI Authors / Title Pages Abstract Article
15-21 Yuliya Babenko, Sergiy Borodachov: Inequalities for the norms of finite difference operators of multiply monotone sequences 247–269 View View
15-22 Edward Neuman: On Wilker and Huygens type inequalities 271–279 View View
15-23 Li Gao, Yiling Wang: Stability properties Of the generalized Chernoff inequality 281–287 View View
15-24 Judit Makó, Kazimierz Nikodem, Zsolt Páles: On strong (α,𝔽)-convexity 289–299 View View
15-25 Károly Nagy: Approximation by Nӧrlund means of double Walsh-Fourier series for Lipschitz functions 301–322 View View
15-26 In Sung Hwang, Jongrak Lee: Hyponormal Toeplitz operators on the weighted Bergman spaces 323–330 View View
15-27 Yuangong Sun: Some new integral inequalities on time scales 331–341 View View
15-28 Muhammad Ali Khan, S. Pirzada, Koko K. Kayibi: Scores, inequalities and regular hypertournaments 343–351 View View
15-29 Kenneth S. Berenhaut, Austin H. Jones: A part-metric variant of Newton's inequalities 353–359 View View
15-30 Dorin Andrica, Catalin Barbu: A geometric proof of Blundon's inequalities 361–370 View View
15-31 Jianfei Jiang, Hongliang Zuo, Meiyan Wang: Two sequences of operator monotone functions under strictly chaotic order 371–380 View View
15-32 R. S. Laugesen, Z. C. Pan, S. S. Son: Neumann eigenvalue sums on triangles are (mostly) minimal for equilaterals 381–394 View View
15-33 Yi-Chao Chen, Toufik Mansour, Qian Zou: On the complete monotonicity of quotient of gamma functions 395–402 View View
15-34 Mehdi Hassani: Factorization of factorials and a result of Hardy and Ramanujan 403–407 View View
15-35 József Sándor: Two sharp inequalities for trigonometric and hyperbolic functions 409–413 View View
15-36 Yu-Ming Chu, Miao-Kun Wang, Zi-Kui Wang: Best possible inequalities among harmonic, geometric, logarithmic and seiffert means 415–422 View View
15-37 Ruhollah Jahanipur: Boundedness and continuity of the mild solutions of semilinear stochastic functional evolution equations 423–436 View View
15-38 Yongmin Liu, Yanyan Yu: The multiplication operator from mixed-norm to $n$-th weighted-type spaces on the unit disk 437–448 View View
15-39 Akira Yamada: Oppenheim's inequality and RKHS 449–456 View View
15-40 Semra Ahmetolan, Ismail Kombe: A sharp uncertainty principle and Hardy-Poincaré inequalities on sub-Riemannian manifolds 457–467 View View
15-41 A. Aziz, N. A. Rather: Some new generalizations of Zygmund-type inequalities for polynomials 469–486 View View
15-42 Feng Guo: Stechkin-Marchaud-type inequalities of weighted approximation for Baskakov operators 487–497 View View